# SDR CALA2017091503166

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 53,974 hours, 16,212 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 39,484 hours, 10,944 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

STRONG OIL ODOR THROUGHOUT CABIN AND COCKPIT AFTER ENGINE START WITH BLEEDS CONFIGURED.  FOUND THE 2 ENGINE IP COMPRESSOR STAGE 2 AND STAGE 3 OIL STAIN ON ENGINE BLADES.  REPLACED THE NR 2 ENGINE IAW AMM 71-00-02.
